MAUDE Adverse Event Report: JJGC S.A. TAPERED IMPLANT IF 5.0X10 SP; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. TAPERED IMPLANT IF 5.0X10 SP; ENDOSSEOUS DENTAL IMPLANT
Catalog Number CD0902020
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in the patient's mouth.On (b)(6) 2024, non-osseointegration was verified.Patient presented with poor oral hygiene.No product was returned to the manufacturer.There were no reported patient injuries or complications.

Brand Name
TAPERED IMPLANT IF 5.0X10 SP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key19512279
Report Number0001222315-2024-001561
Device Sequence Number7515292
Product Code DZE
UDI-Device Identifier07899878038429
UDI-Public07899878038429
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/11/2024
Report Date (Section F) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Catalogue NumberCD0902020
Device Lot NumberGPM67
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/11/2024
Device Age32 MO
Event Location Other
Date Report to Manufacturer05/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale